# SDR SWIA2020021148384

- Difficulty date: January 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 601R3189081
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LOWER MIDDLE PUSH ROD HAS CORROSION. (MARKED)    (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED PAX DOOR LOWER MIDDLE PUSH ROD P/N: 601R318908-1 REF CRJ 200 AMM.  CHECKS GOOD.
